advertisement
Question
Posted by: Isle | 2002/12/03

Skin flaking from Blisters on feet

I just want to know what treatment can I seek for treating the continually flaking of my feet's skin, which do not seem to stop since I had severe blisters on my feet from a hiking challenge. I treated the blisters the usual way, as I am used to get blisters after a hiking trail but since then the skin started to peel from the blisters (which I thought to be normal) but it spread over the whole sole of my foot and the first layer came gradually off. After a month and a half, and the whole layer is not yet completely off, I've started to scrub and exfoliated my feet to speed up the "natural process" of getting rid of old and dead skin cells, but to my dismay, I noticed now that it seems to start all over again. I have'nt hike since more than 2 months ago and wish for my feet to be healthy again. I always put bodylotion and moisturizers on my body including my feet, after a bath/shower and know that it cannot be from dryness. I've also read about athletes foot, but the sympton does'nt match my feet. There is no redness or infections involved - it is just the gradual flaking of the skin. What can I do to stop this process or is it naturally for my feet to do this shedding?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Ilse, it’s difficult to say what the problem is without being able to examine you first. It sounds like it might be a superficial fungal infection or a form of eczema. The safest would be to get an anti-fungal cream from the pharmacy and apply it twice a day for a week. If it doesn’t clear up you will have to see your doctor. Good luck.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: casper | 2002/12/05

Isnt this one of the sypmtoms of syphillis??

Reply to casper

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement